- -

A note on convergence in fuzzy metric spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by


A note on convergence in fuzzy metric spaces

Show full item record

Gregori Gregori, V.; Miñana, J.; Morillas, S. (2014). A note on convergence in fuzzy metric spaces. Iranian Journal of Fuzzy Systems. 11(4):75-85. http://hdl.handle.net/10251/59856

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/59856

Files in this item

Item Metadata

Title: A note on convergence in fuzzy metric spaces
Author: Gregori Gregori, Valentín Miñana, Juan-José Morillas, Samuel
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
[EN] The sequential p-convergence in a fuzzy metric space, in the sense of George and Veeramani, was introduced by D. Mihet as a weaker concept than convergence. Here we introduce a stronger concept called s-convergence, ...[+]
Subjects: Fuzzy metric space , Principal fuzzy metric , P-convergence.
Copyrigths: Cerrado
Iranian Journal of Fuzzy Systems. (issn: 1735-0654 )
University of Sistan and Baluchestan
Publisher version: http://ijfs.usb.ac.ir/issue_239_271_Volume+11%2C+Issue+4%2C+August++and+September+2014%2C+Page+1-93.html
The authors are grateful to the referees for their valuable suggestions. Valentin Gregori acknowledges the support of Spanish Ministry of Education and Science under Grant MTM 2012-37894-C02-01 and the support of Universitat ...[+]
Type: Artículo

This item appears in the following Collection(s)

Show full item record